# SDR AALA2019061209012

- Difficulty date: June 9, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 52,895 hours, 27,210 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132610
- Part serial: 10048
- Condition: Failed
- Location: Wx Radar System
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DIVERTED ON ACCOUNT OF THE WEATHER RADAR INOPERATIVE. EMERGENCY WAS DECLARED. FLIGHT WAS OVERWEIGHT FOR LANDING, LANDED WITHOUT INCIDENT. MAINTENANCE SWAPPED ANTENNA DRIVE J2-J1 CONNECTORS IAW AMM 34-41-01 AND REPLACED R-T UNIT IAW AMM 34-41-04. WEATHER RADAR SYSTEM FUNCTIONAL TEST OK.
